# SDR DL76G070314

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 38,761 hours, 5,828 cycles
- Engine: Ge CF680C2B6F
- Engine time: 26,566 hours, 7,410 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 70KTS, HAD R ENG PRV CAUTION MESSAGE AND BEEPER.  ABORTED T/O.  FOUND SENSE LINE FROM PRC DISCONNECTED.  SECURED LINE.
